Bihamiltonian Cohomologies and Integrable Hierarchies II: The Tau Structures

Article
  • 2 Downloads

Abstract

Starting from a so-called flat exact semisimple bihamiltonian structure of hydrodynamic type, we arrive at a Frobenius manifold structure and a tau structure for the associated principal hierarchy. We then classify the deformations of the principal hierarchy which possess tau structures.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Buryak A.: Double ramification cycles and integrable hierarchies. Commun. Math. Phys. 336, 1085–1107 (2015)ADSMathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Buryak A., Dubrovin B., Guéré J., Rossi P.: Tau-structure for the double ramification hierarchies, eprint arXiv: 1602.05423
  3. 3.
    Buryak A., Posthuma H., Shadrin S.: On deformations of quasi-Miura transformations and the Dubrovin–Zhang bracket. J. Geom. Phys. 62, 1639–1651 (2012)ADSMathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Buryak A., Posthuma H., Shadrin S.: A polynomial bracket for the Dubrovin–Zhang hierarchies. J. Differ. Geom. 92, 153–185 (2012)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Carlet G., Posthuma H., Shadrin S.: Deformations of semisimple Poisson pencils of hydrodynamic type are unobstructed. J. Differ. Geom. 108, 63–89 (2018)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Date E., Kashiwara M., Jimbo M., Miwa T.: Transformation groups for soliton equations Nonlinear integrable systems-classical theory and quantum theory (Kyoto, 1981), 39-119,. World Sci Publishing, Singapore (1983)Google Scholar
  7. 7.
    Dubrovin B.: Geometry of 2D topological field theories Integrable systems and quantum groups (Montecatini Terme, 1993), 120–348, Lecture Notes in Math. 1620,. Springer, Berlin (1996)Google Scholar
  8. 8.
    Dubrovin B.: Painlevé transcendents in two-dimensional topological field theory The Painlevé property, 287–412, CRM Ser. Math. Phys.. Springer, New York (1999)Google Scholar
  9. 9.
    Dubrovin, B., Zhang, Y.: Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov–Witten invariants. eprint arXiv:math/0108160
  10. 10.
    Dubrovin B., Liu S.-Q., Zhang Y.: On Hamiltonian perturbations of hyperbolic systems of conservation laws I: Quasi-triviality of bi-Hamiltonian perturbations. Commun. Pure Appl.Math. 59, 559–615 (2006)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Dubrovin B., Novikov S.P.: Hamiltonian formalism of one-dimensional systems of the hydrodynamic type and the Bogolyubov-Whitham averaging method. (Russian) Dokl. Dokl Akad. Nauk SSSR 270, 781–785 (1983)ADSMathSciNetGoogle Scholar
  12. 12.
    Dubrovin B., Liu S.-Q., Yang D., Zhang Y.: Hodge integrals and tau-symmetric integrable hierarchies of Hamiltonian evolutionary PDEs. Adv. Math. 293, 382–435 (2016)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Enriquez B., Frenkel E.: Equivalence of two approaches to integrable hierarchies of KdV type. Commun. Math. Phys. 185, 211–230 (1997)ADSMathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Falqui G., Lorenzoni P.: Exact Poisson pencils, \({\tau}\) -structures and topological hierarchies. Phys. D 241, 2178–2187 (2012)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Ferapontov E.V.: Compatible Poisson brackets of hydrodynamic type. J. Phys. A 34, 2377–2388 (2001)ADSMathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Hirota R.: Exact envelope-soliton solutions of a nonlinear wave equation. J. Math. Phys. 14, 805–809 (1973)ADSMathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Hirota R.: The direct method in soliton theory. Cambridge Tracts in Mathematics, 155.. Cambridge University Press, Cambridge (2004)CrossRefGoogle Scholar
  18. 18.
    Jimbo M., Miwa T., Ueno K.: Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I. General theory and \({\tau}\) -function. Phys. D 2, 306–352 (1981)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Jimbo M., Miwa T.: Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. II. Phys. D 2, 407–448 (1981)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Jimbo M., Miwa T.: Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. III. Phys. D 4, 26–46 (1981)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Kac, V.,Wakimoto, M.: Exceptional hierarchies of soliton equations. Theta functions–Bowdoin 1987, Part 1 (Brunswick, ME, 1987), 191–237, Proc. Sympos. Pure Math., 49, Part 1, Am. Math. Soc., Providence, RI (1989)Google Scholar
  22. 22.
    Kontsevich M.: Intersection theory on themoduli space of curves and the matrix Airy function. Commun. Math. Phys 147, 1–23 (1992)ADSCrossRefMATHGoogle Scholar
  23. 23.
    Liu S.-Q., Zhang Y.: Deformations of semisimple bihamiltonian structures of hydrodynamic type. J. Geom. Phys. 54, 427–453 (2005)ADSMathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Liu S.-Q., Zhang Y.: Jacobi structures of evolutionary partial differential equations. Adv.Math. 227, 73–130 (2011)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Liu S.-Q., Zhang Y.: Bihamiltonian cohomologies and integrable hierarchies I: a special case. Commun. Math. Phys. 324, 897–935 (2013)ADSMathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Miramontes J.L.: Tau-functions generating the conservation laws for generalized integrable hierarchies of KdV and affine Toda type. Nucl. Phys. B 547, 623–663 (1999)ADSMathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Sato M.: Soliton equations as dynamical systems on infinite-dimensional Grassmann manifold. RIMS Kokyuroku 439, 30–46 (1981)Google Scholar
  28. 28.
    Sato,M., Sato, Y.: Soliton equations as dynamical systems on infinite-dimensional Grassmann manifold. In: Nonlinear Partial Differential Equations in Applied Science (Tokyo, 1982), 259–271, North-Holland Math. Stud., 81, North-Holland, Amsterdam (1983)Google Scholar
  29. 29.
    Segal G., Wilson G.: Loop groups and equations of KdV type. Publ. Math. IHES 61, 5–65 (1985)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Tsarev, S.: Geometry of Hamiltonian systems of hydrodynamic type. Generalized hodograph method. Izv. Akad. Nauk SSSR, Ser. Mat. (1990)Google Scholar
  31. 31.
    Witten, E.: Two-dimensional gravity and intersection theory on moduli space. Surveys in differential geometry (Cambridge, MA, 1990), 243–310, Lehigh Univ., Bethlehem, PA (1991)Google Scholar
  32. 32.
    Wu C.-Z.: Tau functions and Virasoro symmetries for Drinfeld–Sokolov hierarchies. Adv. Math. 306, 603–652 (2017)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Xue T., Zhang Y.: Bihamiltonian systems of hydrodynamic type and reciprocal transformations. Lett. Math. Phys. 75, 79–92 (2006)ADSMathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Zhang Y.: Deformations of the bihamiltonian structures on the loop space of Frobenius manifolds Recent advances in integrable systems (Kowloon,2000). J. Nonlinear Math. Phys. 9((suppl. 1)), 243–257 (2002)ADSMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.SISSATriesteItaly
  2. 2.Department of Mathematical SciencesTsinghua UniversityBeijingPeople’s Republic of China

Personalised recommendations